It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-28-2007, 02:14 PM   #1
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: logansport ,indiana usa
Posts: 881
vickie45 HB Uservickie45 HB User
Red face just need to vent just upset.

first off i know i have a thyriold disorder and i know this but ever since jan 07 since i started levothyroxine 25mcgs i had fainting spells then when i was up to 50 i got worse then when i took 75 it was horrible im depressed because i dont want to live my life in a wheelchair and never be able to leave my house without falling down i took levothyrioxine for 8 mos and my internal dr called me today and said im in good health other then thyriold b/p is good cholesterol is good heart is good liver,kidneys all good said im in good health im just scared to take them again but he did say that if i start having symtons again to STOP and believe me i will ,i hate all this why cant i take the meds without fainting in june 07 i blackedout and ended up at ER im 45 and i dont wish to live this way maybe im stressed but off the meds i was doing ok not the best but at least i wasnt fainting or having blackouts or seizures i just cant live like i did again 8 long mos the drs had me over medicated so maybe this time will be different im hoping so cause i cant live the way i did before it caused me so much stress and as for meno i may be but im still producing the hormones and all that was taken was 1 ovary and the gyn said i didnt need any hormone replacements which im not going to take if i dont need to i have heard bad stuff about them and i cant tolerate anti depressents either they never ever worked for me yes i think i still need the meds but only if they dont cause me to blackout or faint or have all those other horrible side effects but what i think is i was just way OVERMEDICATED and thats why i got this way because when i first started levothyroxine 25mcgs in jan 07 i started feeling good within 6 days .yes im stressed been stressed since i got this illness id do fine if i didnt have the falls and have to use a dumb wheelchair to avoid falling i wont go back to that EVER i been so happy and proud the past 4 weeks because i can walk into a store and take walks and drive and not fall once so i will give this another try and i so pray it works this time i think im alergic to something in the medications i have tried levothyroxine ,synthyriold and levoxyl or maybe i went hyper temporary my sister said she does at times and if so its horrible im ok but not 100% i just wish i can have the life back i had before this illness robbed me of my life .
sorry i just had to vent off some of my frustrations ..
vickie

 
The following user gives a hug of support to vickie45:
desf (12-09-2010)
Sponsors Lightbulb
   
Old 08-28-2007, 04:12 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Rhode Island
Posts: 1,247
Bran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB User
Re: just need to vent just upset.

Vicky, the only thing that maybe explains it is you are just in a hyper phase of Hasimoto's, so the meds are too much right now.You have to ask the doc "WHAT'S MY DIAGNOSIS?" Do I have Hasimoto's, is what you should ask. It's good you feel so great..I don't know what else to say, if you had a transient bout of thyroidits your doctor would have told you so,. He said you have this for the rest of your life, that means it's an auto-immune disease, and seeing your sister has thyroid disease, you probaly have it too, whether or not it's hyper or hypo. You might still have the effects of the synthroid keeping you from going one way or the other right now,you can wait and see what happens next without taking anything,won't your doc let you do that? Then you can REALLY see where you're at. Good luck to you.

 
Old 08-28-2007, 06:00 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: logansport ,indiana usa
Posts: 881
vickie45 HB Uservickie45 HB User
Re: just need to vent just upset.

yes brans my dr said its up to me to decide and the endo didnt tell me nothing except id have this for life my sister has it for life and 2 brothers ,what are the symtons for hashi's im either cold or hot ,my neck hurts at times but not alot .i didnt get depressed today till the dr told me he wanted me to start back on the levothyroxine 25mcgs ,my sister seems to be doing pretty good shes on 75-100mcgs she had upps and downs on her as well i knew i had it but i was so hoping i didnt plus im so scared to take the meds why am i fainting and blackingout and then when i started levoxyl i started having seizures and got a bad rash on my neck and head thats been there since june i take caladrill clear lotion but its not helping alot it is but slow .brans can you tell me the symtons for hasio's ? now i will say this back in jan 07 when i started the 25mcgs of levothyroxine i started feeling great i had tons of energy wasnt fainting as often just ever so often i was driving then up till april in april when the new dr i had put me on 75mcgs i had horrible symtons i was falling down everywhere never left my house got suidicdal thoughts went to a mental ward they didnt help ,i was just so hoping that i could live without the meds but i cant so if i been off meds 4 weeks do you think this time around will maybe be different ? and i had headaches but today i only had to take 2 pills all day long ok what he said was to try and take them to see if it helps me and if i start getting the symtons i had before to stop them and call him back ,im finding a new endo she wouldnt tell me much of nothing plus on the tpo all she said was id have this for life but i did have hyper symtons is why i had to stop but i was also overmedicated when i go to her or if i can find another endo before end of sept im going to be right to the point and ask what type of thyriold do i have not just hypo/hyper like you said hassio's or what im tired of going to dr after dr and them not tell me nothing and yes i hate this disorder with a passion i never ever thought id get it and the past 4 weeks i honestly thought it was going away can you tell me why my tsh went down even .42 which wasnt much but last time it went up and i guess my internal dr dont want me waiting that long to see endo without meds she said we will play it by ear and wouldnt make my appt sooner like my internal dr wanted me to do .
thanks brans my internal dr is a man my endo is a woman i dont care for her she tells me nothing and got mad because i stopped the levoxyl but my internal dr told me i did the right thing its been 4 weeks and yes im beginning to feel hypo again,so my internal dr did say he would take me slow do you have any idea what would cause me to blackout or have the seizures its in the pamplet sheet and as we all know every one of us is different do you think maybe its because i had seizures as a child and the meds make this happen or do you think its something in the drug itself i do remember when i took 2-25mcgs not a 50mcgs i felt great i dont think i cn take a 50 but 2 pills i can .im just so scared but im going to at least see what it does and if i have any symtons im to call and yes i need them the depression is coming back and i fall asleep at night again .so im going to at least try thats all i can do and part of my trouble is i hate taking meds.
vickie

Last edited by vickie45; 08-28-2007 at 06:13 PM.

 
Old 08-28-2007, 08:12 PM   #4
Senior Member
(male)
 
Join Date: Feb 2007
Location: Fl
Posts: 263
wdiguy HB User
Re: just need to vent just upset.

What are your levels? Tsh? Free t3? and free t4? You need them all to be checked. You dont want to make yourself go hyper cause that isnt a fun experience. Find out what your lvls are and post them so we can all try to help.

Last edited by wdiguy; 08-28-2007 at 08:15 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I just have to vent (again)! happymom28 Relationship Health 18 09-14-2007 06:53 AM
Just need to vent doddsgirl1 Addiction & Recovery 0 05-29-2007 11:57 AM
Just need to vent (ppl w/o thyroid problems dont understand) lucky7 Thyroid Disorders 3 09-05-2006 06:39 PM
Just getting by hlarthur Infertility 6 09-02-2006 07:01 AM
I need your advice... friday13 Miscarriage & Still Birth 3 10-24-2005 10:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!